# SDR AU000833

- Difficulty date: September 8, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Bracket
- Condition: Stiff
- Location: Mlg
- Component: Landing Gear Ret
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK HOOK STIFF IN OPERATION.
